I had polyps removed back in October 02 2005 in which that same day I got my period. After this procedure I got my period again on November 06 2005 for only 2 days and then on December 25 2005 for 2 days and now I just got spotting in February 15 for a couple of days no cramps just leg cramps and back pain for a couple of days. I did a pg home test last week but it was neg could it be a infection or something. Please help!!!!!!!!!!!!!!!!! I have been also urinating frequently and have alot of gas specially in the morning my stomach does not feel good.
Well I have tried to get an appointment but, she is on maternity leave and when I sceduled with another doctor they called the day before the appointment to tell me that my appointment was cancelled and they did not have anything until next month. I am so fustrated !!!!!!!!!!!
I'm glad you are doing that. I didn't want to tell you this until you were going to a Dr....so I guess I can now, I had a polyp removed from my cervix and within days I was bleeding profusely and had to go to the ER, they thought I miscarriaged....they didn't believe me and actually did a pregnancy test.......how stupid.....anyway the area kept bleeding, eventually with rest (put my feet up a lot)...it healed and I haven't had a problem since. Good Luck
Insist on seeing one of the gynecologists with the practice of the woman who did your surgery. I'd tell them that waiting a month isn't satisfactory, and you believe that the recent problems are related to the surgery. If she's in a solo practice, see the physician who provides back up. Physicians are obligated to provide surgical after-care for their patients. If they can't honor that, then they shouldn't be in practice. I think that Connie had a good idea about the rest; be sure that you aren't on your feet a lot during the day, and keep feet elevated as much as possible. Keep us posted.
I have had this and I didn't follow up until 6-8 months later and well for me it made since, it was an ovarian cyst. I am not saying this is what you have but maybe think of all your symptoms check it on a website and see could this be you? I did that and well, my Dr. thought probably not even though he is an Oncologist ,and it turned out after the ultrasound it was and it was hard for him to actually feel it himself. Hope this helps.
When you only have a brown discharge during the time you would regularly have your period the DR told me it is just old blood that you don't always have the red period. When I was on the pill I never really had periods I had the brownish color discharge for a day or two. I doubt its anything serious just your body getting rid of the old blood from your previous period. If you are real concerned though than I suggest you see your GYN or family DR.
i am 14 years old and ive already started my period. recently i discovered that i had dark brownish blackish discharge. my mom told me not to worry. she said my period will come right after. but my period has yet to come. infect its now february and i have yet to get my period. im not on any pills or any other type of medication. also when i run in my pe class i tend to get lower abdominal pain, and my gums began to throb in pain. also in the morning i get serve stomach aches, sometimes the pain comes up out of the blue. i can be at school in class and all of a sudden i get pain, and then it goes away. also i dont feel the need to eat as much. i love my weight and my body dont get me wrong. but all i eat is a bag of chips some candy and thats all i want. i get really tired during the day and i lose energy quickly. also i dont eat in the mornings.. whats wrong with me!?
I would guess the reason why you are tired is because you are not eating properly. Try cutting out the high sugars and eating something more healthy. You'll find that your appitite will increase and you wont be so tired. The more you exercise will also increase your energy. You have to take care of your body and it will take care of you. Making these changes may also help with the discharge. It would just be your body telling you that you're doing something wrong. Hope this helps!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.